# SDR ASAA2021090736035

- Difficulty date: September 7, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,220 hours, 34,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A85408
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 50 STA 947-980 CORROSION FOUND ON MOP SILL. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED MOP SILL IAW B737-700 SRM 51-40-02-0G-0W= 2 O= .080 R= .059 L= 20 D= .021.
